# SDR SWAA2019022129908

- Difficulty date: February 7, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 33,991 hours, 20,443 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS CORRODED BETWEEN BS 727B TO BS 887, LBL 45.  R&R SEAT TRACK IAW SRM.
